IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Systematic and ecological notes on Tubificoides heterochaetus from the Neches River estuary, Texas
Harrel, R.C. (2004). Systematic and ecological notes on Tubificoides heterochaetus from the Neches River estuary, Texas. Texas J. Sci. 56(3): 263-267
In: The Texas Journal of Science. Texas Academy of Science: Lubbock, Tex., etc.,. ISSN 0040-4403, more
Peer reviewed article  

Available in Author 

Keyword
    Tubificoides heterochaetus (Michaelsen, 1926) [WoRMS]
Author keywords
    Tubificoides heterochaetus

Author  Top 
  • Harrel, R.C.

All data in IMIS is subject to the VLIZ privacy policy Top | Author